On the second eigenvalue of the dirichlet laplacian

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

The multiplicity of the second eigenvalue of the Dirichlet Laplacian on smooth Riemannian surfaces with boundary that satisfy certain convexity condition is at most two. The proof is based on variational formulas for eigenvalues under the change of the domain.

Original languageEnglish (US)
Pages (from-to)23-32
Number of pages10
JournalIsrael Journal of Mathematics
Volume79
Issue number1
DOIs
StatePublished - Feb 1 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the second eigenvalue of the dirichlet laplacian'. Together they form a unique fingerprint.

  • Cite this